# SDR UPS97223998

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Part number: 65299913
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPON REMOVAL OF FWD ENTRY DOOR FOUND UPPER AND LOWER FUSELAGE TORQUE TUBE CASTINGS CRACKED.  REPLACED CRACKED UPPER AND LOWER CASTINGS WITH NEW PARTS PER SRM 51-30-2 AND SRM 52-11-32.
